Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 170, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 4, 2009, 4:50 PM CDT for Lincoln County, Missouri. It took effect at Jul 4, 2009, 8:01 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2009, 4:50 PM CDT (21:50 UTC)
- In effect from
- Jul 4, 2009, 8:01 PM CDT
- Expired
- Jul 5, 2009, 7:43 PM CDT
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 24.49 ft at Jul 5, 2009, 7:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 042150
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT SAT JUL 04 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 4 INCHES OF PRECIPITATION
RECEIVED OVER THE PAST 24 HOURS...AND LITTLE ADDITIONAL PRECIPITATION
EXPECTED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-052150-
/O.NEW.KLSX.FL.W.0170.090705T0234Z-090706T1742Z/
/TRYM7.1.ER.090705T0234Z.090705T0600Z.090705T1742Z.NO/
450 PM CDT SAT JUL 04 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY.
* FROM THIS EVENING TO MONDAY AFTERNOON.
* AT 4:00 PM SATURDAY THE STAGE WAS 19.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 23.4 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/05 07/06 07/07 07/08 07/09
CUIVRE RIVER
TROY 21 19.69 23.0 10.0 6.9 6.3 6.23 follow-up statements
000
WGUS83 KLSX 050106
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT SAT JUL 04 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 2 TO 3 INCHES OF PRECIPITATION
RECEIVED OVER THE PAST 24 HOURS AND LITTLE ADDITIONAL ACCUMULATION
EXPECTED DURING THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-060106-
/O.EXT.KLSX.FL.W.0170.090705T0101Z-090706T1336Z/
/TRYM7.1.ER.090704T2211Z.090705T0600Z.090705T1336Z.NO/
806 PM CDT SAT JUL 04 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO MONDAY MORNING.
* AT 7:00 PM SATURDAY THE STAGE WAS 22.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/05 07/06 07/07 07/08 07/09
CUIVRE RIVER
TROY 21 22.19 21.7 10.2 7.0 6.4 6.3000
WGUS83 KLSX 051408
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 AM CDT SUN JUL 05 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 4.5 INCHES OF PRECIPITATION
THE PAST 30 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-061408-
/O.EXT.KLSX.FL.W.0170.000000T0000Z-090706T2040Z/
/TRYM7.1.ER.090704T2211Z.090705T1215Z.090705T2040Z.NO/
908 AM CDT SUN JUL 05 2009
...THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL THIS EVENING.
* AT 8 AM SUNDAY THE STAGE WAS 24.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER CRESTED AT 24.5 FEET AT 7:15 AM THIS MORNING
AND IS FORECAST TO FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/06 07/07 07/08 07/09 07/10
CUIVRE RIVER
TROY 21 24.46 12.1 7.7 6.7 6.7 6.6000
WGUS83 KLSX 060043
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
743 PM CDT SUN JUL 05 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING
EVENT NEAR TROY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-060113-
/O.CAN.KLSX.FL.W.0170.000000T0000Z-090706T2040Z/
/TRYM7.1.ER.090704T2211Z.090705T1215Z.090705T2119Z.NO/
743 PM CDT SUN JUL 05 2009
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 7:00 PM SUNDAY THE STAGE WAS 18.2 FEET.
* FELL BELOW FLOOD STAGE AT 4:19 PM SUNDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.8 FEET BY TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/06 07/07 07/08 07/09 07/10
CUIVRE RIVER
TROY 21 18.22 12.3 7.8 6.8 6.7 6.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 4, 3:29 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 4, 3:29 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 329 PM CDT SAT JUL 4 2009 .DISCUSSION... /326 PM CDT SAT JUL 4 2009/ THE REMNANTS OF THE MCS FROM EARLIER TODAY HAVE WEAKENED AND MOVED EAST LEAVING A RESIDUAL BNDRY DRAPED ACROSS SOUTHEAST/EAST CENTRAL MISSOURI...WHILE THE SYNOPTIC SCALE CDFNT STILL REMAINS WEST OF THE CWA WITH THE SFC LOW IN NW MO AND WARM FRONT EXTENDING INTO CENTRAL IL. CLOUDS AND PCPN HOWEVER HAVE STABILIZED THE AIR MASS QUITE A BIT IN THE WAKE OF THE MCS AND ONLY SWRN FRINGES OF THE CWA AND NW MO HAVE SHOWN MUCH RECOVERY. LARGE SCALE ASCENT ASSOCIATED WITH THE SHORT WAVE TROF NOW MOVING INTO ERN MO HAS ALSO SPREAD INTO FAR SE MO AND SRN IL...WITH WEAK SUBSIDENCE BEGINNING TO OVERSPREAD MUCH OF THE CWA IN ITS WAKE. SO THE BIG QUESTION FOR THIS EVENING IS WHAT IS THE REMAINING PCPN THREAT AS THE COLD FRONT MOVES SOUTHEAST ACROSS THE AREA. WHILE THE AIR MASS ACROSS THE AREA STILL HAS SOME TIME FOR RECOVERY...THE WEAK LARGE SCALE SUBSIDENCE DOES NOT BODE WELL FOR PRECIPITATION COVERAGE. CURRENT THOUGHT IS THAT THE THREAT REMAINS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MAINLY THE FIRST PART OF THE EVENING...ASSOCIATED WITH WEAK BOUNDARY LAYER CONVERGENCE...AND MAINLY ACROSS THE SRN PART OF THE CWA. THERE IS ALREADY QUITE A BIT OF CLOUDINESS AND THIS DOESNT LOOK LIKE IT WILL CHANGE SOON WHEN VIEWING THE AMOUNT OF STRATUS IN THE WAKE OF THE COLD FRONT. THIS CLOUD COVER SHOULD ADVECT INTO THE AREA TONIGHT...WITH OVERCAST SKIES EXPECTED AT DAYBREAK ON SUNDAY. THIS CLOUD COVER SHOULD SLOWLY CLEAR FROM THE NORTH ON SUNDAY WITH SE MO AND SRN IL NOT SEEING MUCH SUNSHINE UNTIL THE AFTERNOON. THE COMBO OF THE CLOUDS AND NELY LOW LEVEL FLOW WILL RESULT IN ANOTHER DAY OF COOL TEMPS BY JULY STANDARDS. HIGH PRESSURE WILL THEN DOMINATE THE AREA SUNDAY NIGHT INTO MONDAY WITH TEMPS REMAINING BLO NORMAL. MODERATION SHOULD GET UNDERWAY ON TUESDAY AS THE LOW LEVEL ANTICYCLONE RETREATS AND A MORE SLY WIND COMPONENT AND WAA DEVELOP. THE UPPER RIDGE ANCHORED OVER THE DESERT SOUTHWEST IS FORECAST TO BUILD EASTWARD THROUGH THE SOUTHERN PLAINS AND INTO THE LOWER AND MIDDLE MISSISSIPPI VALLEY REGION DURING THE LATER HALF OF THE UPCOMING WEEK. THIS SHOULD RESULT IN A SEVERAL DAY PERIOD OF HEAT MORE TYPICAL OF JULY WITH HIGHS WELL INTO THE 90S. INTERESTINGLY THE GFS ENSEMBLE MEAN HAS WARMER H85 TEMPS THAN BOTH THE OPERATIONAL GFS AND ECMWF DURING THIS PERIOD. HOW LONG THE HEAT WILL STAY IS A BIT IN QUESTION. THE LATEST GUIDANCE IS SUGGESTING THE LONGEVITY OF THE EASTWARD EXTENSION OF THE RIDGE AND ASSOCIATED HEAT WILL BE SOMEWHAT SHORT-LIVED...WITH AN UPPER TROF DEVELOPING IN THE EASTERN U.S. AND NW FLOW ALOFT/A COLD FROPA ACROSS OUR AREA LATE FRIDAY/EARLY SAT. ATTM INTRODUCED SOME SLIGHT CHANCE POPS DURING THIS TIME FRAME AND LOWER TEMPS INTO SATURDAY. GLASS && .AVIATION... /1252 PM CDT SAT JUL 4 2009/ FOR THE 18Z TAFS...LATEST TRENDS ON CIGS SHOW LOW CLOUDS CONTINUING OVER MUCH OF NORTHEAST THROUGH EAST CENTRAL SECTIONS OF MISSOURI. LOW CEILINGS ARE JUST BEGINNING TO RISE OVER COU WITHIN THE PAST HOUR. THUS WE PLAN TO KEEP CEILING LOW OVER UIN THROUGH ALL OF TONIGHT AND INTO SUNDAY MORNING. WILL ALSO KEEP LOW CLOUDS OVER EAST CENTRAL MISSOURI (STL..SUS) AREAS THROUGH AT LEAST 2100 - 2200 UTC TIME FRAME. THAT MIGHT BE BUMPED UP A BIT SINCE COU ALREADY HAVE ONLY MID LEVEL CLOUDINESS. MOST FORECAST MODELS ARE A BIT AGRESSIVE IN MOVING COLD FRONTAL POSITIONS A LITTLE TOO QUICK OVER MISSOURI THIS AFTERNOON AND EARLY EVENING. SLOWED DOWN THE PASSAGE FO THE COLD FRONT BY 1 TO 2 HOURS. KEPT THE VCTY OF THUNDERSTORMS OVER COU TIL 23 UTC AND STL..SUS AREA TIL 0100 UTC. SURFACE DEWPOINTS REMAIN FAIRLY HIGH OVER PARTS OF NORTHWEST MISSOURI WITH VALUES REACHING LOW TO MID 70S. BULK SHEAR PROFILE AT LATROP AT THIS TIME REMAINS WEAK WITH VALUES OF 0-3 KM AND 0-6 KM SHEAR OF 15 AND 20 KTS RESPECTIVELY. MUCAPE VALUES REMAIN AROUND 1000 J KG-1 OVER NORTHWEST MISSOURI. SOME DISSIPATION OF CLOUD COVER IS NEEDED TO INCREASE INSTABILITY. AS COLD FRONT PASSES THROUGH AREA LATER THIS EVENING LOW CLOUDS WILL PREDOMINANT WITH WINDS FROM THE NORTH AND NORTHEAST AT 10 TO 12 KTS. WILL KEEP CLOUDS IN AREA THROUGH AT LEAST 1500 UTC SUNDAY MORNING. SCATTERED TO BROKEN CLOUDS BETWEEN 2 TO 3 KFT WILL PREVAIL SUNDAY AFTERNOON AND INTO EVENING HOURS. PRZYBYLINSKI && .CLIMATE... RECORD LOW MAXIMUM TEMPERATURES FOR JULY 4 STL 82 IN 1990 COU 76 IN 1980 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 4, 3:57 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT SAT JUL 4 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 357 PM CDT SAT JUL 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW STORMS COULD BE STRONG OR SEVERE ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS THROUGH SUNSET...CONTAINING GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT WEATHER IS EXPECTED TO RETURN DURING THE LATER HALF OF THE UPCOMING WEEK WITH AFTERNOON HEAT INDEX VALUES IN EXCESS OF 100 DEGREES BY FRIDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS PORTIONS OF SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS EARLY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, Jul 4, 11:04 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1104 AM CDT SAT JUL 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1104 AM HEAVY RAIN 3 N UNION 38.49N 91.01W
07/04/2009 M3.90 INCH FRANKLIN MO TRAINED SPOTTER
STORM TOTAL THUS FAR.
&&
EVENT NUMBER LSX0902538
SIPPRELLLocal storm report, Jul 4, 11:48 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1148 AM CDT SAT JUL 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1147 AM HEAVY RAIN 3 W MILLSTADT 38.46N 90.15W
07/04/2009 M3.50 INCH ST. CLAIR IL TRAINED SPOTTER
STORM TOTAL THUS FAR.
&&
EVENT NUMBER LSX0902539
SIPPRELLLocal storm report, Jul 4, 11:49 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT SAT JUL 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1148 AM HEAVY RAIN MEHLVILLE 38.50N 90.32W
07/04/2009 M3.50 INCH ST. LOUIS MO EMERGENCY MNGR
STORM TOTAL THUS FAR.
&&
EVENT NUMBER LSX0902540
SIPPRELLLocal storm report, Jul 4, 2:47 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT SAT JUL 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0246 PM HEAVY RAIN MASCOUTAH 38.51N 89.81W
07/04/2009 M2.50 INCH ST. CLAIR IL TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0902541
JPLocal storm report, Jul 4, 4:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT SAT JUL 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0359 PM HEAVY RAIN WILDWOOD 38.58N 90.66W
07/04/2009 M3.08 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL SINCE MIDNIGHT
&&
EVENT NUMBER LSX0902542
JPLocal storm report, Jul 4, 4:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT SAT JUL 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0436 PM HEAVY RAIN SHREWSBURY 38.59N 90.33W
07/04/2009 M2.50 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL SINCE LAST NIGHT
&&
EVENT NUMBER LSX0902543
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:15 PM CDT | Flash Flood Watch | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 7 hr |
| Jul 4, 4:34 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Jul 4, 6:18 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Jul 4, 6:57 AM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Saint Charles, Warren | 6 hr |
| Jul 4, 9:28 AM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Jul 4, 12:00 PM CDT | Areal Flood Warning | LSX | Boone, Callaway | 32 hr |
| Jul 4, 12:31 PM CDT | Areal Flood Advisory | LSX | Lincoln | 6 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.